You obviously had a very serious bacterial infection to have received Amikacin, an aminoglycoside. Were you and the doctor aware that you were pregnant?
"... Aminoglycosides can cause fetal harm when administered to a pregnant woman. Aminoglycosides cross the placenta and there have been several reports of total irreversible, bilateral congenital deafness in children whose mothers received streptomycin during pregnancy. Although serious side effects to the fetus or newborns have not been reported in the treatment of pregnant women with other aminoglycosides, the potential for harm exists. "
You should talk to your doctor as soon as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2010 • 1 answer
Posted 19 Feb 2012 • 1 answer
Posted 21 Sep 2013 • 1 answer
Is inhaled Amikacin used often? for mycobacterium Avium? even aft using inject form 1 yr ago? ringi?
Posted 16 Mar 2014 • 1 answer
Posted 6 Jul 2014 • 1 answer